MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1624C124E
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Rupture (2208)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an unknown diameter abdominal aortic aneurysm.It was reported that the patient presented emergently approximately 7 years post implant with a left iliac rupture.It was noted on a ct that the left iliac limb had migrated to the level of the aortic bifurcation and that the left iliac had expanded.An intervention was carried out; a balloon was placed inside the body of the endurant bifurcate from the right, to occlude blood flow.The physician then coiled the left hypogastric and implanted 2 endurant limbs from the stent graft bifurcation to the external iliac.Once the additional stent graft limbs were in place, the rupture was noted to be occluded and the event was resolved.As per the physician, the cause of the event was anatomy related, due to the expansion of the left iliac.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8627818
Report Number9612164-2019-01863
Device Sequence Number2256618
Product Code MIH
UDI-Device Identifier00613994761880
UDI-Public00613994761880
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2014
Device Model NumberENLW1624C124E
Device Catalogue NumberENLW1624C124E
Device Lot NumberV01056904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2019
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR